# SDR RAIA00604038

- Difficulty date: April 24, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 16,242 hours, 15,564 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: 22250100003
- Part serial: 148
- Condition: Unresponsive
- Location: Nlg
- Part time: 16,242 hours, 15,564 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 3506-PIT-NOSE LANDING GEAR DOORS DID NOT RETRACT AFTER TAKEOFF. MAINTENANCE REMOVED AND REPLACED THE NOSE DOOR SOLENOID VALVE.
